# SDR UALA2012021300860

- Difficulty date: February 13, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,195 hours, 12,242 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Wiindshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER FLOATS ON WINDSCREEN NOT HELD AGAINST WINDOW.  DEFERRED PER MEL, ADJUSTED CAPTAIN'S WIPER.  OPS NORMAL.
